# SDR CA190704002

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Part number: FA0573
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB CREW SHUTDOWN THE ENGINE DUE TO OVERSPEED CONDITION AND RETURNED BACK TO ORIGIN. ON TROUBLESHOOTING IT WAS CONFIRMED THAT BFT (BETA FEEDBACK TRANSDUCER) WAS FAULT AND CAUSED OVERSPEED CONDITION WHICH FADEC CONTROLLED. SENSOR REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190704002)
